# SDR 20010605CW010

- Difficulty date: May 11, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Make and model: Boeing 737
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 65C268636
- Condition: Broken
- Location: Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS BROKEN AT THE THREADED BORE FOR RETAINING NUT.  PROBABLE CAUSE:  FATIGUE
